# SDR CALA9601907

- Difficulty date: December 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12327
- Make and model: Boeing 7373T0
- Aircraft serial: 23457
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Former
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH AND 3 INCH CRACK IN FUSELAGE WING TO BODY FAIRING SUPPORT FORMER AT STA 540R.  A DOUBLER WAS INSTALLED IAW ECRA 5350-01227.
